Journal of the Mathematical Society of Japan

The Gaussian curvature of Alexandrov surfaces

Yoshiroh MACHIGASHIRA

Full-text: Open access

Abstract

We generalize the Gauss-Bonnet theorem for Alexandrov surfaces and show that we can define the Gaussian curvature almost everywhere on an Alexandrov surface.

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 4 (1998), 859-878.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113599

Digital Object Identifier
doi:10.2969/jmsj/05040859

Mathematical Reviews number (MathSciNet)
MR1643359

Zentralblatt MATH identifier
0936.53044

Subjects
Primary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)

Citation

MACHIGASHIRA, Yoshiroh. The Gaussian curvature of Alexandrov surfaces. J. Math. Soc. Japan 50 (1998), no. 4, 859--878. doi:10.2969/jmsj/05040859. https://projecteuclid.org/euclid.jmsj/1225113599


Export citation